MathSciNet Relay Station
MathSciNet bibliographic data
MR2992091 62G10 (62G05 62G08 62G20 62J12)
Wei, Chuanhua; Wang, Qihua Statistical inference on restricted partially linear additive errors-in-variables models. TEST 21 (2012), no. 4, 757–774.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement